Osaka Journal of Mathematics

On exotic characteristic classes of conformal and projective foliations

Kenji Yamato

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 16, Number 3 (1979), 589-604.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200772393

Mathematical Reviews number (MathSciNet)
MR551578

Zentralblatt MATH identifier
0446.57028

Subjects
Primary: 57R30: Foliations; geometric theory

Citation

Yamato, Kenji. On exotic characteristic classes of conformal and projective foliations. Osaka J. Math. 16 (1979), no. 3, 589--604. https://projecteuclid.org/euclid.ojm/1200772393


Export citation